# SDR AALA20130701005

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 8,475 hours, 3,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4107041
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN NEXT TO FORWARD SERVICE DOOR MISSING COVER.  REPLACED COVER FOR EXIT SIGN NEXT TO FORWARD SERVICE DOOR.  OPERATIONS CHECKED NORMAL.
